MAUDE Adverse Event Report: INVAMEX RELIANT 600 HEAVY-DUTY POWER LIFT; NON-AC POWERED PATIENT LIFT

INVAMEX RELIANT 600 HEAVY-DUTY POWER LIFT; NON-AC POWERED PATIENT LIFT
Model Number RPL600-2
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Back pain (4895)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
While transferring the resident from wheelchair to bed using a patient lift, the spring or rod bent/broke causing the resident to drop to the bed and slide onto the floor.The patients fall resulted in back pain.No staff was injured.
 
Additional Manufacturer Narrative
This incident is being reported in an abundance of caution.The hospital contact provided the following details: there was no medical treatment required for the patient.They were not aware of the last time the lift was serviced and not aware of the actuator being previously replaced.The last time they used this lift was to weigh a patient and the lift functioned fine with no issues.The pictures of the lift confirmed the allegation of the actuator base and spring rod being broken.The hospital removed the lift from use.The cause of this issue has not been confirmed.It is unknown if the issue was due to lack of maintenance, use error, prior damage or a malfunction of the device.Should additional information become available, a supplemental record will be filed.The owner's manual for the rpl600-2 patient lift includes: detecting wear and damage: it is important to inspect all stressed parts for signs of cracking, fraying, deformation, or deterioration.Replace any defective parts immediately and ensure the lift is not used until repairs are made.The invacare patient lift is designed to provide a maximum of safe, efficient, and satisfactory service with minimum care and maintenance.All parts of the invacare lift are made of the best grades of steel, but metal-to-metal contact will cause wear after considerable use.

Brand Name
RELIANT 600 HEAVY-DUTY POWER LIFT
Common Device Name
NON-AC POWERED PATIENT LIFT
Manufacturer (Section D)
INVAMEX
avenida el puente s/n
parque industrial el puente ma
reynosa, tamaulipas 88783
MX  88783
Manufacturer (Section G)
INVAMEX
avenida el puente s/n
parque industrial el puente ma
reynosa, tamaulipas 88783
MX   88783
Manufacturer Contact
dona bhamra
one invacare way
elyria, OH 44035
8003336900
MDR Report Key25623568
Report Number9616091-2026-00005
Device Sequence Number13036829
Product Code FSA
UDI-Device Identifier00841447102984
UDI-Public00841447102984
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRPL600-2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient Weight227 KG